IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1363 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1866    
    Printed59    
    Emailed0    
    PDF Downloaded155    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2018  |  Volume : 50  |  Issue : 3  |  Page : 139-142

Etoricoxib-induced toxic epidermal necrolysis: A fatal case report


1 Department of Clinical and Experimental Pharmacology, Calcutta School of Tropical Medicine, Kolkata, West Bengal, India
2 Department of Pathology, MGM Medical College, Kishanganj, Bihar, India

Correspondence Address:
Shatavisa Mukherjee
Department of Clinical and Experimental Pharmacology, Calcutta School of Tropical Medicine, Kolkata - 700 073, West Bengal
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijp.IJP_39_17

Rights and Permissions

Cyclooxygenase inhibitors were developed in the quest of enhanced analgesic efficacy devoid of gastric side effects. High usage of etoricoxib by prescription as well as self-administered routes has led to increasing reports of side effects and adverse reactions including dermatologic reactions in 0.1%–0.3% of cases. The present report enumerates a case of toxic epidermal necrolysis induced by etoricoxib.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow